# SDR ASAA0280221

- Difficulty date: July 11, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUR - DURING PREFLIGHT CHECK, THE L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  REATTACHED LANYARD.  (M)
